Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Mackey functors and $G$-cohomology
HTML articles powered by AMS MathViewer

by Stefan Waner PDF
Proc. Amer. Math. Soc. 90 (1984), 641-648 Request permission

Abstract:

The Bredon-Illman cohomology of universal $G$-spaces associated with a family of subgroups is related to derived functors in three fundamental categories of $G$-orbits. Analogous results for the $G$-cohomology of classifying spaces for $G$-covering spaces are also obtained.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N25, 57S99
  • Retrieve articles in all journals with MSC: 55N25, 57S99
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 641-648
  • MSC: Primary 55N25; Secondary 57S99
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0733419-0
  • MathSciNet review: 733419